MathSciNet Relay Station
MathSciNet bibliographic data
MR2123859 30C62 (31A05)
Kalaj, David Quasiconformal harmonic functions between convex domains. Publ. Inst. Math. (Beograd) (N.S.) 76(90) (2004), 3–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement